Cart (Loading....) | Create Account
Close category search window

A generalized Bezoutian matrix with respect to a polynomial sequence of interpolatory type

Sign In

Cookies must be enabled to login.After enabling cookies , please use refresh or reload or ctrl+f5 on the browser for the login options.

Formats Non-Member Member
$31 $13
Learn how you can qualify for the best price for this item!
Become an IEEE Member or Subscribe to
IEEE Xplore for exclusive pricing!
close button

puzzle piece

IEEE membership options for an individual and IEEE Xplore subscriptions for an organization offer the most affordable access to essential journal articles, conference papers, standards, eBooks, and eLearning courses.

Learn more about:

IEEE membership

IEEE Xplore subscriptions

2 Author(s)
Zhenghong Yang ; Dept. of Math., China Agric. Univ., Beijing, China ; Yongjian Hu

In this note, a generalized Bezoutian matrix with respect to a polynomial sequence of interpolatory type is introduced. The operator representation relative to a pair of dual bases and the generalized Barnett-type factorization formula are derived. An intertwining relation and a Bezoutian reduction to a block diagonal form by congruence via a generalized Vandermonde matrix are presented. Fujiwara-Hermite and Routh-Hurwitz criteria in terms of this generalized Bezout matrix are obtained.

Published in:

Automatic Control, IEEE Transactions on  (Volume:49 ,  Issue: 10 )

Date of Publication:

Oct. 2004

Need Help?

IEEE Advancing Technology for Humanity About IEEE Xplore | Contact | Help | Terms of Use | Nondiscrimination Policy | Site Map | Privacy & Opting Out of Cookies

A not-for-profit organization, IEEE is the world's largest professional association for the advancement of technology.
© Copyright 2014 IEEE - All rights reserved. Use of this web site signifies your agreement to the terms and conditions.